HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Predator-prey system model of singular equations; back to D'Ancona's question

Files in This Item:
pre635.pdf59.79 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83788

Title: Predator-prey system model of singular equations; back to D'Ancona's question
Authors: Nakajima, Fumio Browse this author
Keywords: predator-prey system
stability
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 635
Start Page: 1
End Page: 6
Abstract: We shall propose a new predator-prey system model which not only answeres D'Ancona's question but also explains Gause's experiment.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69442
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University